Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have pain under ribs, lower back muscle. Ultrasound test done, have fatty liver. What can it be?

I have right sided discomfort under my ribs. Had issues for 5+ years and only in last 2 months has it worsened. Tight lower back muscles along with tight abdominal wall muscles. Feels like something under the ribcage. Had ultrasound a few years ago. Fatty liver but nothing else remarkable. Wondering if a gall bladder can give chronic symptoms overact years or what else the possibilities could be. Thanks.
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The pain in the ribs is not necessarily associated with fatty liver. This can be a muscular pain too. You can take rest and take mild pain killers like acetaminophen and see if it helps.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor